MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2100X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required error occurred, related to the oxygen proportional valve, on a trilogy evo device.There was no harm or injury reported.The device has yet to be returned for evaluation.At this time, we are unable to confirm the alleged malfunction.A report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information that a ventilator service required error occurred, related to the oxygen proportional valve, on a trilogy evo device.There was no harm or injury reported.The device was returned to a third-party service center and the complaint was confirmed.The device error log was reviewed and a vent service required alarm was located in the log.The devices oxygen blending module was replaced to address this issue.In addition, during the evaluation a ventilator inoperative error was also found during evaluation.The devices system board was replaced to address this issue.Lastly, unrelated to the above reportable malfunctions the filter and obm harness were replaced.The device passed final testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21182494
Report Number2518422-2025-100874
Device Sequence Number18300240
Product Code CBK
UDI-Device Identifier00606959061019
UDI-Public(01)00606959061019
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX2100X15B
Device Catalogue NumberFX2100X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown